Far Eastern Mathematical Journal

To content of the issue


On the uniform bounds on hypergeometric function


Frolenkov D.A.

2015, issue 2, . 288-298


Abstract
A uniform asymptotic formula for hypergeometric function is obtained.

Keywords:
hypergeometric function, Mellin-Barnes integral

Download the article (PDF-file)

References

[1] Balkanova O.G., Frolenkov D.A., "A uniform asymptotic formula for the second moment of primitive L-functions of prime power level", preprint.
[2] Bykovskij V.A., Frolenkov D.A., "O vtorom momente L-rjadov golomorfnyh parabolicheskih form na kriticheskoj prjamoj", DAN. Matematika, 463:2 (2015), 133-136.
[3] Motohashi Y., "The binary additive divisor problem", Ann. Sci. Ecole Norm. Sup., 27 (1994), 529-572.
[4] Ivic A., Motohashi Y., "The moments of the Riemann zeta-function Part I: The fourth moment off the critical line", Functiones et Approximatio, 35 (2006), 133-181.
[5] Olver F.W.J., Lozier D.W., Boisvert R.F., Clark C.W., NIST Handbook of Mathematical Functions, Nat. Inst. of Stand. and Tech. and Cam. Univ. Press, Cambridge, 2010.

To content of the issue